# SDR AALA202206275633

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 79,824 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 992040
- Condition: Burned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT DOOR 1L BURNED. REPLACED EMERGENCY LIGHT AT DOOR 1L PER AMM 33-51-04.
